# SDR DALA2019020100659

- Difficulty date: January 29, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 44,776 hours, 36,332 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Deflector
- Condition: Missing
- Location: Lt Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NOSE LANDING GEAR DEBRIS DEFLECTOR MISSING. REPLACED LEFT NOSE GEAR DEBRIS DEFLECTOR PER MD90 AMM 32-37. REM CDL/PLACARD. (LP# 3794464)
